# SDR FDEA202503140392

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB118014
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER   STRINGER DOUBLER STATION XOS 906.5607 EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER STRINGER DOUBLER   STATION XOS 906.5607 EVALUATED AND FOUND REPAIRED IAW MD11 SRM 57-40-03-2R REPAIR 1   FIGURE 201. EO # 1-5100-7-5001B7 PART 1 TITLE: STRUCTURES-REPAIR CATALOG-MD-11-REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
